# SDR 98ZZZX2006

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7BF
- Make and model: Beech B90
- Aircraft serial: LJ350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Knee
- Part number: 508100324
- Condition: Cracked
- Location: Mlg
- Part time: 7,696 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH SB 32-3134, FOUND A MLG TORQUE KNEE WITH A CRACK.
